# SDR UIEA2011041500248

- Difficulty date: April 15, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 109,542 hours, 19,418 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Blowout Panel
- Part number: 8988061
- Part serial: 873
- Condition: Open
- Location: Nr 4 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURN BACK- CLIMBING THROUGH 4000 FT, NR 4 ENGINE FIRE INDICATION WITH BELL AND MASTER FIRE WARNING; LIGHT ON. NR 4 ENGINE NACELLE TEMP A AND B AT 9.5.  ENGINE FIRE CHECKLIST PERFORMED. NR 4 ENGINE SHUTDOWN.  ON ARRIVAL, FOUND NR 4 ENGINE NR 4 "C" DUCT BLOWOUT PANEL OPEN, NACELLE STRUT PRESSURE RELIEF DOORS OPEN, NO ACTUAL FIRE NOTED. FOUND HP VALVE DAMAGED, FOUND "C" DUCT WITH SIGN OF OVERHEAT DAMAGE, HIGH STAGE VALVE HARNESS DAMAGE, PRESSURE RELIEF VALVE DAMAGE  AND PRV SENSE LINE DISCONNECTED.  REPLACED PRV AND CHECKS OK, REPLACED TRANSLATING COWL, REPLACED HIGH STAGE VALVE, HIGH STAGE VALVE HARNESS AND CHECKED OK.
